# SDR SWIA201437244

- Difficulty date: April 19, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N103SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000390
- Aircraft time: 116 hours, 91 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING GO AROUND PROCEDURE, SELECTED GEAR LEVER UP.  RECEIVED LANDING GEAR LEVER DISAGREE WARNING MESSAGE.  COMPLIED WITH QRH & CYCLED GEAR LEVER.  GEAR THEN RETRACTED NORMALLY & EXTENDED NORMALLY.  WARNING MESSAGE RECEIVED WITH GEAR LEVER SELECTED UP AND LANDING GEAR REMAINING DOWN.  UPON INTERROGATION OF CMC FOUND FAULT CODE 32611215PSS.  PERFORMED MLG DOWNLOCK SENSOR, CLEARANCE, ADJUSTMENT IAW AMM.
